MathSciNet Relay Station
MathSciNet bibliographic data
MR875402 (88a:54046) 54C65 (54D05)
Michael, E. A note on a selection theorem. Proc. Amer. Math. Soc. 99 (1987), no. 3, 575–576.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement